# SDR DALA2019111536718

- Difficulty date: November 12, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 65,297 hours, 24,042 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat Row 18
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6710, L/P 6748172) ROW 18 SEAT MOUNTED EMER LIGHT INOP (WHITE). CORRECTIVE ACTION: REMOVED AND REPLACED SEAT LIGHT ASSY. OPS CHECK GOOD REF B757 WDM 33-51.
